# SDR 2007UALA02882

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 49,797 hours, 33,737 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK HAS 5 INCHES OF EXTRA SLIDE HANGING DOWN BELOW PACK.  REINSTALLED SLIDE PACK  IN CONTAINER.  NO REPEATS.
